Publication

Back to overview

Limit laws for maxima of contracted stationary Gaussian sequences

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2015
Author Hashorva Enkelejd, Weng Zhichao,
Project Extremal Behaviour of Random Scaling Models
Show all

Original article (peer-reviewed)

Journal Communications in Statistics - Theory and Methods
Volume (Issue) 44
Page(s) 4641 - 4641
Title of proceedings Communications in Statistics - Theory and Methods
DOI 10.1080/03610926.2013.784994

-